Patient : A month ago I was given Bactrim DS for a Chronic Sinusitis infection.
3 days later I had an allergic reaction, and my throat was closing up. I was taken to the hospital and given 4 Prednisone Oral, and a Benadryl. Well, I woke up the next morning, and my heart shot through the roof (Thought I was having a heart attack)
It's been a month now, and I still have the effect of the fast heart rate. Infact, I was an athlete before I took the Prednisone, now I've lost 17 pounds.
I was taking Zantac 150 mg as they thought it was GERD (After I convinced them it wasn't anxiety, of course) After my 3rd dose, I had the same feeling in my throat. Still having them writing this. I can breathe fine, but my right throat feels "clogged" I've also noticed my Tongue has gotten white, and I never had these problems before taking Prednisone.
Sometimes my heart regulates, most of the time It's anywhere in the 100's and if I try to exercise, it shoots way up, WAYYY too quickly.
I'm kinda scared i'll be this way for the rest of my life, please, any advice will be used, I'm out of ideas, and feel hopeless and alone, I just want my health back.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.